Open Access
Translator Disclaimer
2010 Decidability and Computability of Certain Torsion-Free Abelian Groups
Rodney G. Downey, Sergei S. Goncharov, Asher M. Kach, Julia F. Knight, Oleg V. Kudinov, Alexander G. Melnikov, Daniel Turetsky
Notre Dame J. Formal Logic 51(1): 85-96 (2010). DOI: 10.1215/00294527-2010-006

Abstract

We study completely decomposable torsion-free abelian groups of the form G S : = n S p n for sets S ω . We show that G S has a decidable copy if and only if S is Σ 2 0 and has a computable copy if and only if S is Σ 3 0 .

Citation

Download Citation

Rodney G. Downey. Sergei S. Goncharov. Asher M. Kach. Julia F. Knight. Oleg V. Kudinov. Alexander G. Melnikov. Daniel Turetsky. "Decidability and Computability of Certain Torsion-Free Abelian Groups." Notre Dame J. Formal Logic 51 (1) 85 - 96, 2010. https://doi.org/10.1215/00294527-2010-006

Information

Published: 2010
First available in Project Euclid: 4 May 2010

zbMATH: 1211.03063
MathSciNet: MR2666571
Digital Object Identifier: 10.1215/00294527-2010-006

Subjects:
Primary: 03D45

Keywords: coding in groups , completely decomposable torsion-free abelian groups

Rights: Copyright © 2010 University of Notre Dame

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.51 • No. 1 • 2010
Back to Top